# SDR CALA2022011400138

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 92,700 hours, 16,774 cycles
- System (JASC): 5700 · Wing Structure
- Part: Spar
- Part number: 111W22021
- Condition: Cracked
- Location: Rh Bs 1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-AD 2019-11-02 EA 5310-06900 REV D OP 12- BS 1035 RH UNDERWING LONGERON CENTER TANK FRONT SPAR LOWER CHORD 3EA FASTENER HOLE FOUND CRACK DETAIL REFER REPORT TRANSFER REF. NON ROUTINE LP 9131981 AND ORIGINATED BY EMP V914372 BS 1035 RH UNDERWING LONGERON WING CENTER TANK FORNT SPAR LOWER CHORD REPAIRED AS PER SRM 57-10-10-2R-1 REPAIR 1 FIG 202, THIS IS A CATEGORY A REPAIR WORK ACCOMPLISHED BY MECHANIC V897490 INSPECTED BY V917655 ADD EMP:V917655
